| Model Number |
3L92500 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Fall (1848); Inadequate Osseointegration (2646); Limb Fracture (4518)
| Date of Event |
11/16/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision of stem, head & liner.Periprosthetic fracture & subsequent stem loosening.Original primary surgery date (b)(6) 2007.Revised (b)(6) 2022.Stem replaced with reclaim stem; liner replaced with altrx poly.Did the event occur during sterile processing? unknown.Did the event occur during field inspection? unknown.Did the event occur during internal service activities such as calibration? unknown.Patient status/ outcome / consequences: no.Was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: no.Is the patient part of a clinical stud? no.Activity level: active before fall.(b)(4).Device property of: none.Device in possession of: none.I certify that all information that are known/available has been disclosed.If any new information will be made available, the additional information will be submitted through cst.
Additional Manufacturer Narrative
Product complaint # (b)(4).No device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
Additional information received indicated that the patient did fall.